U.S. doctors online nowAsk doctors free
A 34-year-old male asked:

I am 34 y old man i am suger patient last 6yers , i am taking medicine glucovance (glyburide and metformin) 500/5 in a day 1/1/2 . please let's me know , any side effect?

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Glucovance (glyburide and metformin): Glucovance (glyburide and metformin) = Glyburide + metformin. Check out http://www.Drugs.Com/glucovance.Html for information re this drug. Need to monitor kidney function if you're taking metformin. Don't skip any meals because Glyburide can cause hypoglycemia (excessively low sugar) which isn't an issue w/metformin by itself. Be sure to monitor a1c every 3-6mo. See ophthalmologist annually. Check feet daily.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 38-year-old member asked:
1 doctor answer4 doctors weighed in
A 47-year-old member asked:
1 doctor answer5 doctors weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.